# SDR UALA2012110506351

- Difficulty date: November 3, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 65,547 hours, 9,371 cycles
- Engine: Pwa PW40903
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021000
- Part serial: 54
- Condition: Faulty
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND 3 EICAS ON FINAL AT APPROX 1500 AGL.  REPLACED STATIC INVERTER PER MM. (ACTION).  REPLACED STATIC INVERTER PER MM.  AIRCRAFT IS IN CAT 111 STATUS.
